Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 10390
In Russian (): 9591
In English (J. Appl. Math. Mech.): 799

Volume: 74 • Issue: 2 • Year: 2010 • Total articles: 17<< Previous issue | Next issue >>
Table of Contents
The effect of a small background inhomogeneity on the asymptotic properties of linear perturbations
A.G. Kulikovskii and N.T. Pashchenko
A criterion for the existence of four limit cycles in quadratic systems
G.A. Leonov
Singular boundary characteristics of the Hamilton-Jacobi equation
A.A. Melikyan
The interconnection of sliding and rolling in the problem of the motion of a homogeneous sphere on a rough horizontal plane
M.V. Ishkhanyan
Stability diagrams for a heterogeneous ensemble of particles at the collinear libration points of the photogravitational three-body problem
A.S. Zimovshikov and V.N. Tkhai
The stability boundaries of the steady motion of a satellite with a gyroscope
M.A. Novikov
Investigation of the effect of seepage or evaporation from a free surface by the method of circular polygons
E.N. Bereslavskii
Self-similar solution of the plane problem of the evolution of a hydraulic fracture crack in an elastic medium
E.V. Teodorovich
Similarity and dimensional analysis in the plane problem of the propagation of a vertical hydraulic fracture crack in an elastic medium
A.Kh. Pergament and D.A. Ulkin
Wave propagation in a fluid-saturated inhomogeneous porous medium
V.S. Polenov and A.V. Chigarev
Corrugation of a flexible ring under external hydrostatic compression
D.V. Dolgikh and V.V. Kiselev
An algorithm for the local exhaustive search for alternatives in an essentially non-linear eigenvalue problem
Ye.I. Mikhailovskii and Yu.V. Tulubenskaya
The end zone of a shear crack propagating at an intersonic velocity
A.M. Linkov
An equilibrium penny-shaped crack in an inhomogeneous elastic medium
S.M. Aizikovich, L.I. Krenev, B.V. Sobol, and I.S. Trubchik
The wave field generated by a centre of rotation in an unbounded elastic medium with a semi-infinite conical crack
N.D. Vaisfel'd and G.Ya. Popov
The Eshelby tensor
I.Yu. Tsvelodub
Erratum to "The stability of the equilibrium of a pendulum of variable length" [J. Appl. Math. Mech. 73 (2009) 642-647]
L.D. Akulenko and S.V. Nesterov
Volume: 74 • Issue: 2 • Year: 2010 • Total articles: 17<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
Rambler's Top100